# SDR DALA12015113210

- Difficulty date: November 24, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BTW FR 65 TO FR 66 Y465 UPPER FLANGE HAS CORROSION AND 2 EA MISDRILLED HOLES.  BLENDED AREA IAW SRM 51-74-00.  ORIG MAT .079" L=1" W=1" D=.074" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
